If you suddenly stop taking Roxicet, you may experience withdrawal symptoms. Although these symptoms may be unpleasant and uncomfortable, they are unlikely to cause life-threatening complications. Symptoms of withdrawal from Roxicet can include vomiting, diarrhea, and sweating. If you are trying to stop taking Roxicet, talk to your healthcare provider. He or she can help slowly wean you off the drug.
Withdrawal From Roxicet: An OverviewRoxicet™ (oxycodone/APAP) is a prescription pain medication. This medication contains a narcotic, and you may experience withdrawal symptoms if you stop taking it too quickly. Roxicet withdrawal is most likely if you have taken it for more than a few weeks; it is not usually a problem after short-term use.
Although withdrawal from Roxicet can be rather unpleasant, you can be assured that it is not usually life-threatening.
What Are the Withdrawal Symptoms?Over time, the body becomes accustomed to the various effects of Roxicet. If you stop taking it too quickly (or even if you decrease your dose too quickly), withdrawal symptoms may occur. Roxicet withdrawal can occur with chronic, legitimate use of the drug, as well as with Roxicet abuse. Withdrawal is a normal, predictable, physical response to stopping a narcotic; it is not necessarily a sign of abuse.
Symptoms of Roxicet withdrawal can vary in intensity and may include:
- A runny nose
- Nausea and/or vomiting
Unlike withdrawal from many other drugs, withdrawal from Roxicet is unlikely to cause life-threatening symptoms.
Limiting Roxicet WithdrawalAlthough withdrawal from this medicine is not dangerous, it can be unpleasant. It can be so uncomfortable that people start taking the drug again in order to relieve withdrawal symptoms. In order to limit withdrawal, you should not stop taking Roxicet "cold turkey." Your healthcare provider can slowly decrease your dose at a rate that helps minimize withdrawal symptoms (most healthcare providers will be more than willing to help you stop taking Roxicet). Remember, Roxicet withdrawal is not necessarily a symptom of abuse, and you should not be embarrassed to ask for help in this matter.